# SDR 95ZZZX778

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 066304600
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S COMPASS SYTEM SHOWED HEADING FLAG IN-FLIGHT AND STOPPED TURNING.  INSPECTED COMPASS SYSTEM AND FOUND HEADING INDICATOR INOP.  REMOVED AND REPLACED HEADING INDICATOR AND SWING COMPASS, CHECKED OKAY, AIRCRAFT RELEASED.
